# SDR MASA200700256

- Difficulty date: May 10, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 5,498 hours, 4,273 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2627 CLT - PAX DOOR HARD TO OPEN.  ADJUSTED COUNTER BALANCE.
